# SDR FDEA201707222021

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 31,754 hours, 17,009 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX609979
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  AMBER LEFT ECAM FOR YELLOW HYD SYS LOW PRESSURE WITH ACCOMPANYING OVERHEAD YELLOW ENGINE HYD LOW PRESSURE LIGHT.  TROUBLESHOT TO EGP, REMOVED AND REPLACED THE PUMP IAW AMM 29-11-32-04-02 AND REPLACED CASE DRAIN FILTER IAW MM 29-11-36-04-02.  LEAK CHECKED AND RAN ENGINE IAW JRH ALL INDICATION ARE NORMAL.
